# SDR TRAX200701095

- Difficulty date: August 1, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 11,280 hours, 7,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 280 WEB CORRODED.  BLENDED CORROSION AT RIGHT 280 WEB AND FOUND TO BE WELL OUT OF LIMITS PER REO 670-53-11-052 CJ7020938.  BEGAN REMOVAL OF RT 280 WEB WORK DONE IAW CRJ 700 SRM 51-42-06 DK 7022603.  REMOVED RT FS 280 WEB, LOCATED AND DRILLED NEW WEB IAW CRJ 700 SRM 51-42-06 SG7020421.  COMPLETED ALL WORK PER REO670-53-11-052.  SUPPLEMENTAL - SDR CLOSED 08/06/07.
